International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 493-495
A note on certain subclass of close-to-convex functions
1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Department of Mathematics, Heilongjiang University, Harbin, China
3Department of Mathematics, Northwest University, Xian, China
Received 25 June 1987; Revised 31 July 1987
Copyright © 1988 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to show a result for functions belonging to class which is a subclass of close-to-convex functions in the unit disk .